How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4635
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

Hi i am currently on 300mg Fluvoxamine an my doctor suggested

This answer was rated:

Hi i am currently on 300mg Fluvoxamine an my doctor suggested that I start on 25mg Of Valdoxan for sleep. I was reading that you can't
.mix the tablets. Why can't you mix them?

Hi there,

 

Welcome to Just answer !

 

Well yes you are right that Valdoxan should not be mixed with fluvoxamine , the reason being fluvoxamine slows down the metabolism ( break down ) of valdoxan thereby resulting in dangerously increased levels in the blood which can lead to side effects such as headache, dizziness ,sleepiness , insomnia ,migraine ,nausea, diarrhea ,increases in anxiety.

 

So if fluvoxamine is working well for your condition then you shall continue on it and choose an alternative for valdoxan such as ambien ( zolpidem ) at dose 5-10 mg at bedtime. This shall take care of your sleep problem.

 

I hope this helps .

 

Wish you all the best.

 

Please kindly leave a Positive rating if you are satisfied with the answer as only then will I be credited for my service.

 

If there is any further assistance needed please feel free to ask using the reply button.

 

Regards.

 

 

 

 

Dr. Kaushik and other Mental Health Specialists are ready to help you

Please kindly leave a Positive rating if you are satisfied with the answer as only then will I be credited for my service.

 

If there is any further assistance needed please feel free to ask using the reply button.

 

Regards.

Related Mental Health Questions